# SDR AALA201705229004

- Difficulty date: May 16, 2017
- Submitted: May 22, 2017
- Operation: Air carrier
- Aircraft: N730AN
- Make and model: Boeing 777323ER
- Aircraft serial: 31554
- Aircraft time: 12,791 hours, 1,436 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Emergency Light
- Component: Light
- Component part number: 0202366003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT FORWARD OF LAVATORY 4F-CR, HAS A BROKEN LENS.  REMOVED AND REPLACED THE LIGHT ASSEMBLY IAW ESO 21273.  OPS CHECKED GOOD IAW AMM 33-51-05-201.
